... for 2 years and have gained 25 pounds. I have always been tiny, so this is very difficult for me. Additionally, I am getting married this summer and want to lose the weight. I eat pretty healthy and exercise, but can't get the weight off. Whenever I try to go off of it, I get very moody and depressed. Any suggestions?
Unfortunately, most of these antidepressants cause weight gain. Depression alone can cause weight gain as many people turn to food or candy for comfort. You need to shed 20 lbs?. Hit the gym and work your butt off. You say you do exercise,. Change your routine add more cardio,add 15 minutes more You want to look good on your wedding day... Hit the pavement and walk, jog or skip. Get a rebounder and jump 15 minutes a day. There is no short cut. No Magic pill. 25 lbs. You are lucky that is all. I don't know how old you are but regardless of you need to drop the weight move move move. Also try doing a cleanse, have you ever considered going raw vegan for a while. Every friend I have that went raw food has dropped weight without even trying they look like ballerinas... You will find an added benefit,. The exercise will make you feel good, it stimulates the bodies natural dopamine. Don't stop taking your medication though because u feel good. That should always be done with a Health care professional. The last thing you need before your wedding is to crash. Your husband to be obviously loves you just as you are , he isn't putting pressure on you to lose the weight before he marries you so be gentle with yourself. Maybe you lose ten,. Maybe more. Don't change medication if it's working
Just exercise. I am sure you can do it. Keep us posted on your progress
The definition of eating "healthy" has changed, and exercise that only burns calories can be fruitless. Check out how to have you natural metabolism burn fat, as opposed to just calories as that is a break even. Sugars in all forms including artificial, caffeine, alcohol, inadequate hydration, gluten, soy, dairy, yikes! So much info out there now about how to lose weight without all the gimmicks or dollars. As for the medication, your health history has everything to do with what may or may not work for you as opposed to what has or has not worked for others. Discuss options with your Dr, that is the best source for the alternatives you seek.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2014 • 2 answers
Posted 13 Dec 2014 • 3 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 1 answer
Posted 8 Apr 2016 • 1 answer
Posted 12 Dec 2016 • 2 answers